|help for wieght loss?
Nov 29, 2001
Recently read that thalidomide may be helpful for gaining wieght. Please share any opinions.
Response from Dr. Fisher
Maybe. Not much has been done with thalidomide as it is not approved for this indication. And there are substantial risks in using thalidomide because of its severe effects on fetuses. At any rate some info did come out in the past decade indicating that Thalidomide might be helpful in reversing HIV-associated weight loss because of its activity as an inhibitor of TNF (a cytokine). TNF was thought to have a role in the development of HIV-associated weight loss. But I don't know of anyone using it for this purpose at the present time. AF
Had facial implants
New Fill studies
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Herpes After Blowjob Worried I Have HIV
- Itchy Vagina After Licking Rectum Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.